# SDR DALA2021041402194

- Difficulty date: April 13, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 67,834 hours, 31,075 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Crossbeam
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3254 CRACK INDICATION ON FRAME 16 CROSSBEAM SPLICING RH SIDE OPEN FASTENER HOLE H8. CORRECTIVE ACTION: REPAIRED PER ER/A 00-590514. JOB COMPLETE. (1781026)
